Panadol Miini Caps 500mg 96s

NZD$16.99
In stock
SKU
BS32

Active Ingredient: Paracetamol 500mg.

Do not exceed the recommended daily dose. Prolonged or excessive use may be harmful. If pain persists or you have side effects see your healthcare professional. Precautions: Allergy to paracetamol. Liver or kidney disease. Side effects: Allergic reactions or skin rashes are rare.

Write Your Own Review
You're reviewing:Panadol Miini Caps 500mg 96s
Your Rating